Paradoxical Reaction to Magnesium and Fiber

by Janet
(St Thomas usvi )

I will only take my heart medication, because I was on Prozac, Lyrica, ambien,and Xanax, and I was very near to death trying to get off of them.


Now I try to go natural, and am seeing a naturopath. My paradoxical reaction was with fiber and magnesium, I started taking the fiber and became constipated so I stopped. I was told to take magnesium for the cramps I was getting and they seemed to get worse, but the naturopath said to increase the dose till I got diarrhea, well, I ended up in severe pain and constipated!

It was also supposed to help me sleep but I wasn't getting much sleep. As soon as I stopped taking it I became regular and got better sleep and my cramps are not as bad. I thought I was crazy or an alien, but now I see I am not alone.

Thanks for sharing this with others.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video